| Model Number |
11500A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pseudoaneurysm (2605); Insufficient Information (4580)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11.Additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was learned through the implant patient registry that a 23mm 11500a aortic valve was explanted after an implant duration of 1 year, 9 months due to unknown reason.The explanted valve was replaced with a 23mm 11060a aortic valved conduit.The patient was reported to be in recovery post-procedure.Per the implantation data card, there was no deficiency in the original device.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
H11.Additional narrative.Updated b5 and h6.Corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
Event or Problem Description
It was learned through the implant patient registry and investigation that a 23mm 11500a aortic valve was explanted after an implant duration of 1 year, 9 months to repair descending aortic dissection/aortic root pseudoaneurysm.The explanted valve was replaced with a 23mm 11060a aortic valved conduit.